Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 43, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 25, 2008, 7:14 PM CDT for 4 counties in Illinois. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 7:14 PM CDT (00:14 UTC)
- Expired
- Apr 25, 2008, 7:41 PM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:40 PM CDT | TSTM WND DMG | Decatur, IL | 2 LARGE TREES DOWN ON THE WEST SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 3:41 PM CDT | Tornado Watch | SPC | 4 hr |
| Apr 25, 7:13 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 260015
SVRILX
ILC021-107-115-167-260100-
/O.NEW.KILX.SV.W.0043.080426T0014Z-080426T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 800 PM CDT.
* AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LATHAM TO 5 MILES SOUTHEAST OF
KINCAID...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
DECATUR TO 6 MILES WEST OF TAYLORVILLE...AND WAS MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...
STONINGTON...
HARRISTOWN...
BLUE MOUND...
MAROA...
FORSYTH...
OREANA...
MACON...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ARGENTA...EDINBURG...
ILLIOPOLIS...MOUNT AUBURN AND NIANTIC.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 119 AND 147.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3954 8910 3951 8953 4006 8920 4005 8902
4006 8901 4006 8876
TIME...MOT...LOC 0014Z 270DEG 35KT 3999 8912 3953 8933
$$2 follow-up statements
000
WWUS53 KILX 260029
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT FRI APR 25 2008
ILC107-167-260039-
/O.CAN.KILX.SV.W.0043.000000T0000Z-080426T0100Z/
LOGAN-SANGAMON-
729 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN SANGAMON COUNTIES IS CANCELLED...
AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4006 8876 3954 8910 3953 8934 3992 8920
3993 8915 4002 8916 4006 8915
TIME...MOT...LOC 0029Z 269DEG 29KT 4000 8901 3954 8929
$$
ILC021-115-260100-
/O.CON.KILX.SV.W.0043.000000T0000Z-080426T0100Z/
CHRISTIAN-MACON-
729 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR MACON AND NORTHEASTERN CHRISTIAN COUNTIES...
AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF WARRENSBURG TO 7
MILES SOUTHWEST OF WILLEYS...OR ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF CLINTON TO 4 MILES WEST OF TAYLORVILLE...MOVING EAST AT
30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
HARRISTOWN...
BLUE MOUND...
MAROA...
FORSYTH...
BOODY...
OREANA...
MACON...
ELWIN...
DECATUR...
ARGENTA...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
LAT...LON 4006 8876 3954 8910 3953 8934 3992 8920
3993 8915 4002 8916 4006 8915
TIME...MOT...LOC 0029Z 269DEG 29KT 4000 8901 3954 8929
$$
BARKER000
WWUS53 KILX 260041
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CDT FRI APR 25 2008
ILC021-115-260049-
/O.CAN.KILX.SV.W.0043.000000T0000Z-080426T0100Z/
CHRISTIAN-MACON-
739 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR MACON AND NORTHEASTERN
CHRISTIAN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHERN CHRISTIAN
COUNTY UNTIL 815 PM.
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.
A SEVERE WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM. REMAIN
ALERT FOR THE POSSIBILITY OF ADDITIONAL SEVERE THUNDERSTORMS AND
WARNINGS.
LAT...LON 4006 8876 3954 8910 3953 8934 3992 8920
3993 8915 4002 8916 4006 8915
TIME...MOT...LOC 0039Z 269DEG 29KT 4000 8890 3954 8919
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:40 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 25, 6:40 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 640 PM CDT FRI APR 25 2008 .DISCUSSION... ISSUED 303 PM CDT FRI APR 25 2008 SHORT TERM...TONIGHT THROUGH MONDAY... MAIN SURFACE LOW NOW MOVING INTO WESTERN WISCONSIN WITH THE COLD FRONT EXTENDING SOUTH ACROSS EASTERN IOWA AND CENTRAL MISSOURI. ISOLATED ELEVATED STORMS HAVE BEEN BUBBLING UP THIS AFTERNOON WELL AHEAD OF THE FRONT IN CENTRAL ILLINOIS...BUT THE MOST WIDESPREAD CONVECTION WILL ACCOMPANY THE COLD FRONT AS IS MOVES THROUGH LATE THIS AFTERNOON AND THIS EVENING. THESE STORMS HAVE ALREADY DEVELOPED OVER IOWA AND MISSOURI...AND LINEAR EXTRAPOLATION PROJECTS THE FRONT INTO THE WESTERN PORTIONS OF THE FORECAST AREA BY 4 PM. THE FRONT IS THEN EXPECTED TO PROGRESS TO THE INTERSTATE 55 CORRIDOR BY 7PM... THEN EAST INTO INDIANA AND SOUTHERN ILLINOIS BEFORE MIDNIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL...WITH POSSIBLY WIND DAMAGE ALONG SMALL-SCALE BOWS/LEWPS. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION...BUT THE THREAT APPEARS LOW AT THIS TIME. AFTER A SHORT BREAK ON SATURDAY...THE NEXT UPPER TROUGH NOW JUST OFF THE NORTHWEST COAST WILL MOVE INTO THE MIDWEST SATURDAY NIGHT. EXPECT MAINLY SHOWERS OVER THIS AREA BEGINNING AFTER MIDNIGHT IN WESTERN ILLINOIS AND ACROSS THE ENTIRE AREA ON SUNDAY. THE POTENTIAL WILL ALSO EXIST FOR ISOLATED THUNDER BASED ON RELATIVELY COOL TEMPS ALOFT WITH THE TROUGH AXIS...HOWEVER NO SEVERE IS EXPECTED. POPS WILL THEN TAPER OFF TO SLIGHT CHANCE SUNDAY NIGHT/MONDAY WITH SCATTERED WRAP-AROUND SHOWERS AS THE SURFACE LOW AND UPPER TROUGH AMPLIFY JUST TO OUR WEST. AS THIS SYSTEM EXITS THE REGION...AN UNSEASONABLY COOL CHUNK OF CANADIAN AIR WILL POUR INTO THE PLAINS AND MIDWEST. EXPECT LOW IN THE 30S SUNDAY NIGHT AND MONDAY NIGHT...WITH A FROST/FREEZE POSSIBLE IN THE NORTH. LONG TERM...TUESDAY THROUGH FRIDAY... HIGH PRESSURE WILL BE IN CONTROL TUESDAY AND THE FIRST PART OF WEDNESDAY. THIS WILL ALLOW COOL EARLY WEEK TEMPERATURES TO MODERATE TO NEAR NORMAL LEVELS. THE ANOMOUSLY STRONG CANADIAN HIGH SHOULD SHOVE MOISTURE QUITE A WAYS SOUTH BACK INTO THE GULF OF MEXICO...SO ANY MOISTURE RETURN AHEAD OF THE NEXT SYSTEM WILL BE PRETTY SLOW INITIALLY. THE LONGER RANGE GFS AND ECMWF ARE IN GENERAL AGREEMENT ON THE LARGE-SCALE MASS FIELDS THROUGH WEDNESDAY...BRINGING THE NEXT UPPER TROUGH INTO THE ROCKIES AND INDUCING LEE-SIDE CYCLOGENESIS BY 12Z THU. A WARM FRONT WILL SET UP EAST OF THE DEVELOPING LOW AND EXTEND EASTWARD TO JUST SOUTH OF ILLINOIS TOWARD THE END OF THE WEEK. IT STILL APPEARS THAT PRECIPTABLE MOISTURE WILL NOT BE SUFFICIENT FOR CONVECTION ALONG THE WARM FRONT ACROSS ILLINOIS UNTIL AT LEAST THURSDAY...AND MORE LIKELY ON FRIDAY. WILL CONTINUE WITH SLIGHT CHANCE POPS WEDNESDAY NIGHT INTO THURSDAY...AND RAISE THEM INTO THE CHANCE CATEGORY THURSDAY NIGHT AND FRIDAY. && .AVIATION... ISSUED 635 PM CDT FRI APR 25 2008 CONVECTION CONTINUES TO TRACK NORTHEAST ACRS CNTRL IL THIS EVENING AHEAD OF A STRONG COLD FRONT...WHICH AT 23Z WAS LOCATED ACRS WRN IL. THE STRONGEST STORM WAS LOCATED NEAR SPI WITH A GUST TO 60 MPH RECORDED AT THE AIRPORT OVER THE PAST 15 MINUTES. THE LINE OF STORMS WL SHIFT EAST OF CMI BY 04Z WITH SFC WINDS BECOME WESTERLY AFTR FROPA. CEILINGS A CONCERN AS THE LOWER CLOUD DECK TO THE WEST OF THE COLD FRONT CONTINUES TO MAINTAIN ITSELF AS IT HEADS EWD. HAD THOUGHT THAT WOULD TEND TO MIX OUT LATE THIS AFTN INTO EARLY THIS EVENING. IF THESE TRENDS CONTINUE...MAY HAVE TO ADJUST THINKING REGARDING THE POST-FRONTAL CLOUDS FOR A FEW HOURS THIS EVENING. IF THEY HOLD TOGETHER...WL ADJUST THE TRENDS DOWN OVR MOST OF THE FCST AREA THRU 06Z. SATELLITE IS INDICATING SOME DRYING OCCURRING ACRS NE MO SO WL KEEP AN EYE ON THIS OVER THE NEXT SVL HOURS AND ADJUST ACCORDINGLY. IF THE MVFR CIGS DO PUSH IN LATER THIS EVENING...THEY SHOULD SCATTER OUT OVERNIGHT AS SOUNDINGS INDICATE THE LOW LVLS DO DRY OUT WITH TIME INTO SATURDAY MRNG. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 25, 3:35 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 335 PM CDT FRI APR 25 2008 ILZ027>031-036>038-040>042-047>051-261100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 335 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS WEST CENTRAL ILLINOIS. A FEW ISOLATED THUNDERSTORMS MAY DEVELOP WITHIN AN INCREASINGLY UNSTABLE BUT CAPPED AIRMASS THIS AFTERNOON. HOWEVER THE MAIN CONCERN IS WITH STORMS THAT HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT NEAR THE MISSISSIPPI RIVER. THESE STORMS WILL MOVE INTO WEST CENTRAL ILLINOIS BETWEEN 4 PM AND 5 PM...AND APPROACH THE I-55 CORRIDOR BY AROUND 6 PM. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE BEFORE APPROACHING THE I-55 CORRIDOR...BUT THERE IS ALSO A SLIGHT CHANCE THAT DISCRETE CELLS COULD DEVELOP ON OUTFLOW BOUNDARIES AHEAD OF THE SQUALL LINE. THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD FLOODING PROBLEMS. THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY. IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ILZ043>046-052>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 335 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL ILLINOIS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE......WHICH WILL APPROACH THE I-55 CORRIDOR AROUND 6 PM... THE I-57 CORRIDOR BETWEEN 7 AND 9 PM... AND ONWARDS TOWARDS THE INDIANA BORDER BETWEEN 9 PM AND MIDNIGHT. THERE IS ALSO A SLIGHT CHANCE THAT DISCRETE CELLS COULD DEVELOP ON OUTFLOW BOUNDARIES AHEAD OF THE APPROACHING SQUALL LINE. THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD FLOODING PROBLEMS. THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY. IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. HARDIMAN
In the hours before
Local storm report, Apr 25, 6:07 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 3 W NEW BERLIN 39.73N 89.97W
04/25/2008 M0.75 INCH SANGAMON IL LAW ENFORCEMENT
AT I-72 AND MILE MARKER 80.
&&
SCHAFFERLocal storm report, Apr 25, 6:24 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 1 S FARMINGDALE 39.82N 89.82W
04/25/2008 E60 MPH SANGAMON IL STORM CHASER
ALSO DIME SIZED HAIL.
&&
SCHAFFERLocal storm report, Apr 25, 6:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 4 NW SPRINGFIELD 39.82N 89.70W
04/25/2008 M60 MPH SANGAMON IL ASOS
MEASURED AT CAPITAL AIRPORT.
&&
SCHAFFERLocal storm report, Apr 25, 6:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
04/25/2008 SANGAMON IL PUBLIC
8 INCH DIAMETER LIMBS DOWN AND POWER OUT. ALSO HALF INCH
DIAMETER HAIL.
&&
SCHAFFERLocal storm report, Apr 25, 7:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 SE LINCOLN 40.11N 89.31W
04/25/2008 M0.88 INCH LOGAN IL LAW ENFORCEMENT
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 41 min |
| Apr 25, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.